Translator Disclaimer
May/June 2009 Stability of stochastic neutral partial functional differential equations under Hölder type conditions
T. E. Govindan
Differential Integral Equations 22(5/6): 411-424 (May/June 2009).

Abstract

In this paper, we study the existence and uniqueness of mild solutions, and also the almost sure exponential stability of mild solutions of stochastic neutral partial functional differential equations in real separable Hilbert spaces using Hölder type conditions on the nonlinear terms. The results obtained here generalize the main results from [Govindan, Stochastics 77 (2005), 139--154].

Citation

Download Citation

T. E. Govindan. "Stability of stochastic neutral partial functional differential equations under Hölder type conditions." Differential Integral Equations 22 (5/6) 411 - 424, May/June 2009.

Information

Published: May/June 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.60182
MathSciNet: MR2501677

Subjects:
Primary: 60H20

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.22 • No. 5/6 • May/June 2009
Back to Top